# SDR COEA2017090209919

- Difficulty date: September 2, 2017
- Submitted: December 1, 2017
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 28,943 hours, 36,766 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53571401211
- Condition: Corroded
- Location: Frames 25-26
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 174316 NR 100032 HEAVY CHECK COE/MAJOR REPAIR: R/H EXTERIOR LOWER SKIN HAS LEVEL 2 CORROSION FWD LOWER HOLE FOR MLG SIDE BRACE FITTING. CORRECTIVE ACTION: REPAIRED PER SRAS ES-4371/17...12168 DATED 11/30/2017.
